A member asked:

I took 1mg of lorazepam this evening, and about two hours later, my 100mg dose of nucynta. safe? feel ok but nervous i took too close together.

4 doctors weighed in across 3 answers
Dr. Heidi Fowler answered

Specializes in Psychiatry

Drugs.Com: Drug Interaction Checker indicated" Using narcotic pain or cough medications together with other medications that also cause central nervous system depression can lead to serious side effects including respiratory distress, coma, and even death.." It doesn't sound like you took particularly high doses - but I would not drive, handle dangerous machinery, etc- until this wears off. Would NOT >

Answered 9/17/2017

544 views

Thank
Dr. Joseph Scherger answered

Specializes in Family Medicine

Avoid combination : Very risky to combine a sedative and an opioid. This can depress your breathing and this is how accidental deaths happen. Take your pain medication earlier and use something like Melatonin for sleep

Answered 9/17/2017

544 views

Thank
Dr. Frank Kuitems answered

Specializes in Internal Medicine

Well : you should follow your own physician's recommendation. In general it's unlikely that taking these two medications together would have any significant side effects. This is generally buys

Answered 9/17/2017

544 views

Thank

Related Questions

A member asked:

Is it safe to take a 10mg dose of Ativan (lorazepam) all at once.

A doctor has provided 1 answer